It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Candida Message Board

  • Candex--Side Effects?

  • Post New Thread   Closed Thread
    Thread Tools Search this Thread
    Old 11-22-2010, 05:36 PM   #1
    kjones22
    Newbie
    (female)
     
    kjones22's Avatar
     
    Join Date: Oct 2009
    Posts: 3
    kjones22 HB User
    Candex--Side Effects?

    Hello,

    I believe I have a systemic candida infection. I keep getting reoccurring yeast infections, along with very itchy skin.

    Today is my first day on the anti-candida diet and I have had no sugars/breads/nothing I'm not supposed to have. I'm also taking Candex, which I got at a health food store.

    I read on the instructions that Candex isn't supposed to produce die-off symptoms, but I feel very weak and fatigued, my face is red, not feverish, but feeling feverish (chills) and I'm dizzy when I walk.

    Has anyone else experienced anything like this on Candex or the diet? I feel horrible and I don't know if this is the 'die-off' I've heard about, or what.

     
    Sponsors Lightbulb
       
    Old 11-26-2010, 01:00 AM   #2
    nacholibre
    Newbie
    (male)
     
    nacholibre's Avatar
     
    Join Date: Nov 2010
    Location: San Diego, CA, USA
    Posts: 1
    nacholibre HB User
    Re: Candex--Side Effects?

    I've experienced symptoms similar to yours. I've been a sufferer of Candida for over a decade with recurring fungal infections. Depending on my diet and intake of sugars, etc., my severity fluctuates.

    Recently, I was introduced to Candex. I've been taking it with no problems for the past 2 weeks until today when I experienced symptoms similar to yours.

    1. I woke up and had 2 pills, with a tall glass of water. Waited an hour, had a small breakfast, followed by a cup of coffee, then a small lunch a few hours later.

    2. A few hours after that, I had another 2 pills on an empty stomach with a tall glass of water. Then, 2 hours later, I had a large Thanksgiving dinner with lots of stuffing and Turkey.

    3. About 15 minutes into my meal, I began to feel:

    a) Flushed in the face
    b) Ears turning hot
    c) Somewhat "faint" and very mildly "dizzy". It wasn't intense, but something definitely wasn't normal.
    d) Very mild shortness of breath. Again, nothing intense, but definitely noticeable.
    e) The symptoms were enough to stop me from eating and go rest for about 10 minutes.
    f) The symptoms decreased in severity gradually, but lasted for about an hour or two.
    g) Increased heart rate
    h) I had a slice of cake, and then pumpkin pie. BIG MISTAKE: the symptoms immediately rushed back!

    Here is my theory:
    The fungus in my body was eating the sugar that would enter my blood stream. Without the fungus (after being killed off by Candex), I now have excess sugar in my blood that my body isn't accustomed to, so my body is producing either too much or or too little insulin to accomodate. This fluctuation of sugar and insulin imbalance is causing me to experience hyperglycemic and hypoglycemic symptoms. I COULD be wrong, but I feel like I'm on to something.

    I went to see a doctor (two actually) and presented both with my theories. Both of them said yes and no, I could be right, but it could be other things too. I got tested for every other possibility (my vitals were fine, EKG checked out fine, blood test ruled out liver disease, thyroid disease, normal blood sugar of 88, no diabetes, etc.), so everything else was ruled out, which brings me back to square one.

    And the search continues... hope this helps!

     
    Old 02-21-2011, 07:42 AM   #3
    bouscher
    Junior Member
    (female)
     
    bouscher's Avatar
     
    Join Date: Dec 2010
    Location: Ohio, United States
    Posts: 20
    bouscher HB Userbouscher HB User
    Re: Candex--Side Effects?

    Yes, I experience die-off with Candex. Their theory of no die-off is wonderful but it's not the case for me and I don't see how they can really make that claim...No matter how you kill it off, it's dying and releasing toxins into your body.

    You're not alone!

     
    Closed Thread

    Tags
    candex, candida, chills, fever, yeast



    Thread Tools Search this Thread
    Search this Thread:

    Advanced Search

    Posting Rules
    You may not post new threads
    You may not post replies
    You may not post attachments
    You may not edit your posts

    BB code is On
    Smilies are On
    [IMG] code is Off
    HTML code is Off
    Trackbacks are Off
    Pingbacks are Off
    Refbacks are Off




    Sign Up Today!

    Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

    I want my free account

    All times are GMT -7. The time now is 05:18 PM.





    © 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
    Do not copy or redistribute in any form!